# SDR CA050616009

- Difficulty date: May 16, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,902 hours
- Engine: Allsn 250C20
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23032018
- Part serial: 10959A
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOISE IN HEADSET REPORTED BY PILOT, THAT WAS GETTING WORSE. PILOT TURNED OFF GENERATOR AND NOISE WAS ELIMINATED.  STARTER THEN FAILED TO ROTATE WHEN STARTER ATTEMPTED.  START/GEN REPLACED AND A/C RETURNED TO SERVICE.
